The Homotopy Perturbation Method for Solving Singular Initial Value Problems

Articles > Article ยท 2009

Authors: Ahmet YILDIRIM, Deniz Agirseven

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, Journal Indexed in SCI Expanded, International, 2009, vol 10, pp 235-238

DOI: 10.1515/ijnsns.2009.10.2.235

Summary

In this paper, a class of nonlinear singular initial value problems is solved by homotopy perturbation method. The approximate solution of this problem is calculated in the form of series with easily computable components. Some numerical examples are given to show efficiency and simplicity of the method.

View details